# SDR ASAA2017091162827

- Difficulty date: September 6, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 40,158 hours, 11,922 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING C/W T/C# 78273000, #2 ENG LOGGED MSG#73-21372 (UPPER EGT SECTORS READING HIGH), ECONOMIC FAULT. GROUNDED - YES. ACCOMPLISHED FUEL NOZZLES REPLACEMENT AT ENGINE #2 REF T/C PWRPL-73CMPT-07267-2. LEAK AND OPS CHECK OK.
